RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 12  


The second-order regularized continuous extra gradient method with a variable metric for solving equilibrium programming problems
B. A. Budak
1763
A singularly perturbed equation with a boundary-layer solution whose expanded variables depend on various powers of a perturbation parameter
E. E. Bukzhalev
1775
The asymptotic of the solution to the Dirichlet problem for Poisson's equation in domains with a narrow slit
V. I. Vlasov, A. B. Pal'tsev
1786
The grid approximation of a singularly perturbed parabolic equation on a composed domain with a moving boundary containing a concentrated source
G. I. Shishkin
1806
Spin state of an electron component for dense plasma in terms of the Feynman path integrals
S. V. Shevkunov
1825
Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics
M. O. Korpusov, A. G. Sveshnikov
1835
A nonlinear problem of surface waves on a two-phase mixture
V. A. Barinov, N. N. Butakova
1870
Classification procedures based on the construction of class coverings
E. V. Dyukova, A. S. Inyakin
1884
Regularized approximate methods of a projection and a conditional gradient with the finite-step inner algorithms
A. Z. Ishmukhametov
1896
The conditional gradient method for optimization problems with pre-convex constrains
Yu. A. Chernyaev
1910
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020